# SDR USAA2012041700001

- Difficulty date: April 15, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 56,727 hours, 37,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDFI - FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.  INSTALLED WIRE CONNECTOR AND OPS CHECK GOOD PER B737-400 AMM 33-51-12-700-801C2.
